# SDR ABXA9800365

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 2110 · Cabin Compressor System
- Part: Turbocompressor
- Part number: 5614845517
- Condition: Defective
- Location: Nr 1
- Part time: 55,689 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 CTC BEARING FAILED.  LOUD SQUEALING NOISE, VIBRATION AND BURNING SMELL IN COCKPIT.  REPLACED NR 1 CTC IAW DC8 MM 21-10-1, OPS CHECKED GOOD.
